ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > ADULTS AND ADD/ADHD > Adults with ADD > Men with ADD/ADHD
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Men with ADD/ADHD This forum is for men to discuss issues related to being a man with AD/HD.

Reply
 
Thread Tools Display Modes
  #1  
Old 01-25-18, 02:50 PM
agdp01 agdp01 is offline
Newbie
 

Join Date: May 2017
Location: ACT,Australia
Posts: 9
Thanks: 0
Thanked 0 Times in 0 Posts
agdp01 is on a distinguished road
Signs of ED 6 months after starting Dex

Hi all,
I’m 40 and started Dexamphetamine about 6 months ago.
Up until now all has been well downstairs but ive recently noticed my erections aren’t as firm and need more effort to sustain.
I know ED can be a side effect of ADHD meds but is it likely the case being ive had no issues with this in the first 6 months?
I’m also on meds for high blood pressure as my BP sits around 140/85 while on Dex. (135/80 when I skip a day of dex).

If this is just a typical case of ED from Dex that’s ok (sort of) but I’m more worried it’s not to do with my blood pressure as if that’s the case, ED will be the least of my problems.
Reply With Quote
  #2  
Old 01-25-18, 03:15 PM
aeon's Avatar
aeon aeon is offline
ADDvanced Forum ADDvocate
 

Join Date: Apr 2006
Location: The North
Posts: 8,604
Thanks: 25,498
Thanked 14,556 Times in 6,500 Posts
aeon has a reputation beyond reputeaeon has a reputation beyond reputeaeon has a reputation beyond reputeaeon has a reputation beyond reputeaeon has a reputation beyond reputeaeon has a reputation beyond reputeaeon has a reputation beyond reputeaeon has a reputation beyond reputeaeon has a reputation beyond reputeaeon has a reputation beyond reputeaeon has a reputation beyond repute
Re: Signs of ED 6 months after starting Dex

Both blood pressure medications and dextroamphetamine can cause erectile dysfunction.

140/85 is high, even when on Dex.

There are the usual meds to help with ED if you want to pursue that.


Cheers,
Ian
__________________
@>~,~~'~ Voici mon secret. Il est très simple: on ne voit bien qu'avec le cœur. L'essentiel est invisible pour les yeux.
“Well, look who I ran into,” crowed Coincidence. “Please,” flirted Fate, “this was meant to be.”
Reply With Quote
  #3  
Old 01-26-18, 09:42 AM
agdp01 agdp01 is offline
Newbie
 

Join Date: May 2017
Location: ACT,Australia
Posts: 9
Thanks: 0
Thanked 0 Times in 0 Posts
agdp01 is on a distinguished road
Re: Signs of ED 6 months after starting Dex

How long would I need to go off Dex for this to wear off if that’s what it is?
If it’s only a few days It would be worth it to narrow down the cause?
Reply With Quote
Sponsored Links
  #4  
Old 01-26-18, 11:11 AM
aeon's Avatar
aeon aeon is offline
ADDvanced Forum ADDvocate
 

Join Date: Apr 2006
Location: The North
Posts: 8,604
Thanks: 25,498
Thanked 14,556 Times in 6,500 Posts
aeon has a reputation beyond reputeaeon has a reputation beyond reputeaeon has a reputation beyond reputeaeon has a reputation beyond reputeaeon has a reputation beyond reputeaeon has a reputation beyond reputeaeon has a reputation beyond reputeaeon has a reputation beyond reputeaeon has a reputation beyond reputeaeon has a reputation beyond reputeaeon has a reputation beyond repute
Re: Signs of ED 6 months after starting Dex

Quote:
Originally Posted by agdp01 View Post
How long would I need to go off Dex for this to wear off if that’s what it is?
If it’s only a few days It would be worth it to narrow down the cause?
Everyone differs, but for me, the ED effects of Dex are gone the day after I skip a day.

So Dex Thursday, skip Friday, functional Saturday.


Cheers,
Ian
__________________
@>~,~~'~ Voici mon secret. Il est très simple: on ne voit bien qu'avec le cœur. L'essentiel est invisible pour les yeux.
“Well, look who I ran into,” crowed Coincidence. “Please,” flirted Fate, “this was meant to be.”
Reply With Quote
  #5  
Old 05-18-18, 12:57 AM
ilovereian ilovereian is offline
Jr Member
 

Join Date: May 2018
Location: Honolulu, Hawaii
Posts: 24
Thanks: 0
Thanked 4 Times in 3 Posts
ilovereian will become famous soon enough
Re: Signs of ED 6 months after starting Dex

Have you figured this out? I made a post about it but never read anyone finding a solution.

Seems like not taking your meds and waiting 2 days seems the strategy. Might have to go back to Ritalin/Concerta, though those two sucks in terms of ADHD but at least you can still get erections. Adderall overpowers Viagra if you took it the same day also.
Reply With Quote
  #6  
Old 06-07-18, 07:38 AM
agdp01 agdp01 is offline
Newbie
 

Join Date: May 2017
Location: ACT,Australia
Posts: 9
Thanks: 0
Thanked 0 Times in 0 Posts
agdp01 is on a distinguished road
Re: Signs of ED 6 months after starting Dex

No solution for me.

If I stop taking them I’m all good in a day or two.
I’d be happy to take something on a daily basis to offset this affect but I don’t know how I’d go with Viagra where you take it when needed.
Reply With Quote
  #7  
Old 06-08-18, 12:59 AM
ilovereian ilovereian is offline
Jr Member
 

Join Date: May 2018
Location: Honolulu, Hawaii
Posts: 24
Thanks: 0
Thanked 4 Times in 3 Posts
ilovereian will become famous soon enough
Re: Signs of ED 6 months after starting Dex

Cialis does make a daily dose pack. Like a maintenance micro dosing every day.

Going cold turkey from Adderall for me makes life so difficult. And all the relaxation and calmness from Adderall goes away and I get uptight.

What I've been doing was to even break my dosing into smaller micro dosing since the half life is 10ish hours. Use to do 2 10mgXR and 2 5mgIR but now I've been doing 2.5mg IR every two or 3 hours. So I'll hit steady state and when I do stop taking it, the half life would make the 2.5mg even less. The dose is less but I can still function just enough.
Reply With Quote
  #8  
Old 07-16-18, 07:47 AM
Oregon add dad Oregon add dad is offline
Newbie
 

Join Date: Jul 2018
Location: Aloha
Posts: 5
Thanks: 0
Thanked 0 Times in 0 Posts
Oregon add dad is on a distinguished road
Re: Signs of ED 6 months after starting Dex

Had same problem. With adderall after about 6 months. Stopped taking it and it went away. Started the meds again and it came back. Felt defeated. Then found this little substance called bites superba... All natural. No side affects. I'd take it even off meds. Its amazing. You're welcome. Changed my life.
Reply With Quote
  #9  
Old 07-16-18, 07:20 PM
Oregon add dad Oregon add dad is offline
Newbie
 

Join Date: Jul 2018
Location: Aloha
Posts: 5
Thanks: 0
Thanked 0 Times in 0 Posts
Oregon add dad is on a distinguished road
Re: Signs of ED 6 months after starting Dex

BUTEA Superba. Not bites.
Reply With Quote
  #10  
Old 07-17-18, 08:05 AM
sarahsweets's Avatar
sarahsweets sarahsweets is online now
Mod-A-holic
 

Join Date: Mar 2011
Location: nj, usa
Posts: 28,055
Thanks: 5,729
Thanked 32,407 Times in 15,013 Posts
sarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond repute
Re: Signs of ED 6 months after starting Dex

https://examine.com/supplements/butea-superba/
It is important to read about and discuss all supplements with your doctor first.
__________________
President of the No F's given society.

I carried a watermelon?
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Vyvanse - Same side effects as Dex? bunnychicksf Vyvanse 3 01-31-11 12:00 PM
Need help...Vyvanse to Dex! streetsk8er794 Vyvanse 4 09-08-10 06:28 PM
thinking of starting ir dex (HELP!) trishcan Dexedrine/Dextrostat 6 10-26-09 09:23 PM
My Recent Dex Induced ER Visit. Nick682 Dexedrine/Dextrostat 19 01-22-09 01:14 PM
Starting Dex from Vyvanse..... streetsk8er794 Dexedrine/Dextrostat 17 07-23-08 11:35 AM


All times are GMT -4. The time now is 04:47 PM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums